# SDR SIMA2023060811002

- Difficulty date: May 11, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062556004
- Condition: Cracked
- Location: Rh Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT RH HORIZ. STAB. INTERNAL RIB 9A.(MAJOR REPAIR) -C/A-PERFORMED PERMANENT REPAIR TO RH HORIZ. STAB. INTERNAL RIB 9A IAW ERS-EJ-55MR-987.
